| Model Number |
1550350-28 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Non specific EKG/ECG Changes (1817); Thrombosis/Thrombus (4440)
| Date of Event |
07/13/2021
Type of Reportable Event
Death
Event or Problem Description
It was reported that on (b)(6) 2021 two xience sierra stents were implanted without issue, a 3.0x8mm and a 3.5x28mm.On (b)(6) 2021 the patient was re-hospitalized due to cardiac disturbances.In-stent thrombosis was suspected.The patient was put on extracorporeal membrane oxygenation (ecmo) and ultimately expired.No additional information was provided.
Additional Manufacturer Narrative
The stent remains in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.The other implanted stent referenced is filed under separate medwatch report number.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of thrombosis and death are listed in the xience sierra everolimus eluting coronary stent systems instructions for use (ifu) as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined; however, the subsequent treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.